# SDR CA960827009

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube Assembly
- Part number: 82821015003
- Condition: Cracked
- Location: Spot Weld
- Part time: 11,720 hours
- Component: Dhav, 82821001001
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LEAK NOTED FROM REFUEL/DEFUEL LINE SHROUD DRAIN IN RIGHT HAND NACELLE. PRESSURE DEFUEL TUBE ASSEMBLY LOCATED BELOW R/H EXHAUST SHROUD FOUND LEAKING BETWEEN INNER AND OUTER TUBE. OUTER TUBE IS WELDED TO INNER TUBE WHICH CONTAINS FUEL. OUTER TUBE IS INTENDED TO DRAIN LEAKAGE OVERBOARD. FUEL LEAKED INTO OUTER TUBE FROM A CRACKED INNER TUBE SPOT WELD AND INTO A FLEX. FUEL SHROUD P/N ASC427-2, WHICH IS ATTACHED TO OUTER TUBE. FLEX TUBE WAS DETERIORATED AND FUEL LEAKED BELOW R/H EXHAUST SHROUD. TUBE ASSEMBLY, AND FLEX SHROUD REPLACED.
